# SDR HKGA20191008022

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE FLAP TRAILING EDGE LOWER SKIN ATTACH FLANGE IS CRACKED. LOCATED AND DRILLED NEW RH NACELLE FLAP TRAIILING EDGE LOWER SKIN ATTACH FLANGE (IAW EMB120 SRM 51-40-04  REV 58). INSTALLED ATTACH FLANGE (IAW EMB120 SRM 51-40-02 REV 58).
